Show ratings & reviews for

3.2 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

13 People found this comment helpful

I started LoSeasonique about a week ago. Previously I have had every birth control under the sun: IUD (I was allergic, got hypopigmentation, eczema), Yaz (Had to go on anxiety medication, englufed breasts, horrible acne), DepoProvera (Bled for 6 months straight, severely anemic, depressed), and I am allergic to Latex, and have Endometriosis. Doctor wanted to put me on Lupron and have surgery, I wa...

Most voted negative review

3 People found this comment helpful

I'm new to bc pills & have been taking Lo Seasonique for 1 mo. After 2 wks, I began to have spotting. My gyn told me this may happen until my body adjusts. When spotting occurs, she suggested stopping the pill for 4 days to allow my body to have a period. I did as she suggested, had a short 2-4 day period, & then resumed the pill. The bleeding stopped for 2 wks & then spotting has resumed agai...

Shared reviews and ratings

Anonymous | 45-54 | Female | Patient
5/17/2015
Condition: Abnormally Long or Heavy Periods
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

Even though I take this at the same exact time every day for the past 7 weeks, I am currently bleeding heavily with bright red clots. Prior to taking this pill I had many tests and biopsies and.ended up with 2 transfusions due to heavy bleeding so I can safely say this isn't nuisance spotting. I wish. Gyn nurse told me to double up doses for a few days. My period got worse. Now I'm going through a super tampon in less than a hour. No stopping of the bleeding in sight. I've been bleeding since May 5 but it started getting really heavy the past 5 days. My nurse said this was common and should sort out in the next few months. I just got back to a normal hemoglobin count and they don't see there is a problem. Well the nurse doesn't think there is a problem. Going to have to call first thing tomorrow and hope I can get worked in before I end up back in hospital for my 3rd transfusion

Report this postFill 3Created with Sketch.
poofypuff | 35-44 | Female | On medication for less than 1 month | Patient
2/20/2013
Condition: Painful Periods
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

I have been taking Lo Seasonique for four days. During this time, I have experienced: severe anxiety, palpitations, nausea, headache, increasing depression. I do have a history of anxiety and depression, and went on this drug hoping that it would help those things, seeing as they recur mostly around my period. Unfortunately, within the past four days, they've only been much, much worse, although for many women, this pill is a godsend. I called my physician and she is placing me on another pill tonight, so I'm crossing my fingers. I've never experienced a pill that did these things to me. I did also learn that if you take Claritin (I take generic), there are some mild interactions, such as headache.

Report this postFill 3Created with Sketch.
Anonymous | 19-24 | Female | On medication for 6 months to less than 1 year | Patient
11/20/2012
Condition: Birth Control
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

I got on this birth control because I really liked the idea of only having 4 periods a year. I have always had terribly long periods with all sorts of side effects and they'd last for over a week (I was on Ortho Tri Cyclen Lo). When I first started LoSeasonique, I spotted very little for the first week to week and a half. I have been on it for almost 8 months now and I have never had any breakthrough bleeding. What I don't like is that when I DO get my period on LoSeasonique, it lasts for about 8 days. It is very, very light though. I'll even spot for a few days after taking the active pills again. The spotting always does completely stop, though. I have no intent to ever stop this birth control. It really works great for me.

Report this postFill 3Created with Sketch.
BF3524 | 25-34 | Female | On medication for 1 to 6 months | Patient
11/1/2012
Condition: Disease of Ovaries with Cysts
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

This has got to be the worst birth control on the market. I've been spotting for almost two months now, my mood swings are horrible, I've gained weight, my skin broke out, and my breasts are always sore. I'll be ending my first 3 month pack next week. I scheduled a doctor appointment to switch pills to something else. Anything else! I might go back to Yaz, or try to go the natural route. They shouldn't even make this pill.

Report this postFill 3Created with Sketch.
birdluv | 25-34 | Female | On medication for 1 to less than 2 years | Patient
10/3/2012
Condition: Birth Control
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

My experience with this medication was horrible. I spotted off and on for almost a year during the "active" pills. When I took the "inactive" pills I would never get my period. I felt very moody, sad, and depressed while on this pill. Sadly, I didn't realize until after I changed pills that the LoSeasonique was what was causing me to feel that way. The constant spotting was why I ultimately changed medication, but I also was tired of just not feeling like myself. I am on a different pill now and have normal cycles and feel great.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More